Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

The American Mathematical Monthly

Vol. 117, No. 6, June-July 2010

Stable URL: http://www.jstor.org/stable/10.4169/amermathmont.117.issue-6

Table of Contents

Export Selected Citations
  1. DOI: 10.4169/amermathmont.117.6.fm
    Stable URL: http://www.jstor.org/stable/10.4169/amermathmont.117.6.fm
  2. ARTICLES
  3. NOTES
  4. PROBLEMS AND SOLUTIONS
  5. REVIEWS
    • Review (pp. 566-568)
      Mathematical Modeling: A Case Studies Approach. by Reinhard Illner, C. Sean Bohum, Samantha McCollum, Thea van Roode
      Review by: Charles R. Hampton
      DOI: 10.4169/000298910x492871
      Stable URL: http://www.jstor.org/stable/10.4169/000298910x492871
  6. DOI: 10.4169/amermathmont.117.6.bm
    Stable URL: http://www.jstor.org/stable/10.4169/amermathmont.117.6.bm